Hi, im 25 and female and iv been on mirtazpine 15mg for 6 months. it worked wonders for me depression and anxiety on probs just weight gain. how every when i reach my 6 month of takin them. my doctor said i could stop and to gradually decrease my dose. which i did but still wound up with with withdrawal symptoms. after about 4 week i got very ill my anxiety sky rocketed. i was finding it hard to leave my house. i called the doctor told him he said its just from stopping takin the drug. and made another appointment for me in a months time c how i was. i thought id got better so i canceled the appointment. but then a week later i got ill again. so i called the doc. i got a different one and she gave me some beta blockers for my anxiety and panic attacks said it would take edge off which it did. kind of. after another week i got better. i thought it was finally over. but then as if like clock work i got ill again i got really bad diarrhoea not like the other times i was ill much worse its just water and i feel nauseous all the time i can't eat i can't sleep. i just feel awful. its it normal for the drug to still be giving me withdrawal symptoms this long after not takin them its nearly 2 month off them. most people seem to just get ill after 4 weeks and then get better then that it there fine. why is it so hard for me and how long is this goin to last. I WHAT IT OVER WITH NOW. i want to feel normal and well again. :'( i was never told about this when i was prescribed the drug.